# SDR AALA202203109120

- Difficulty date: March 4, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N927AN
- Make and model: Boeing 737*
- Aircraft serial: 30077
- Aircraft time: 60,622 hours, 25,088 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5660U3
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE CORROSION ON MAIN CABIN FLOOR BEAM EXISTING T CAP REPAIR AT BS 947.5 BETWEEN LBL 24.75 AND RBL 24.75. REPAIRED FLOOR BEAM T CAP PER SRM 53-70-51-2R-5.
